# SDR IPXA2023100641831

- Difficulty date: October 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 35,005 hours, 12,344 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* #2 ENGINE, THE L/H UPPER SIDE T/R ACTUATOR BALLSCREW WAS CORRSION AND ACTUATOR END WAS CRACKED. DURING LUB T/R BALLSCREW NUT FOUND. NO PARTS IN KIX, ITEM DEFERRAL PER MEL 78-31-1. C/ W DMP 78-31-1
